We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I am currently on the generic form of Micronor (minipill) because I am bfing. My baby is almost one and not exclusive bfed since the introduction of solids. I have had AF clockwork since Nov '10.
This cycle I am on, I missed a pill on cycle day 8/9. We dtd on that day and did not use backup. Also dtd on cycle day 12 and did not use backup. I have never gotten prego before on bc pills, but have always either perfect use or use a backup. However, as soon as I am off bc pills - preggo generally next cycle after stopping. Does that make sense? Anyways for my question...
Micronor doesn't typically work by suppressing ovulation, but by keeping the lining of your uterus thin so that implantation cannot occur. Because of that it is much more sensitive to being taken regularly. Whether or not you need to worry about pregnancy depends on whether you were ovulating near the time you BD'd. On Micronor it's difficult to tell because it also suppresses the signs of fertility, so you can't really tell when you're fertile.
All you can really do is wait and see. A test will be most accurate 19 days after BDing. (5 days to account for sperm survival in your body + 14 days after possible conception). You could get a BFP earlier than that, but the chance of it being a false negative are higher.
I have a very unusual situation. My daughter is 1 and I have been taking birth control (sprintec) and I havent had any problems with it. A couple of weeks ago I had two days where I had brown discharge and then when it stopped it was light pink. I am taking thyroid medication for underactive thyroid and I take bloodpressure meds plus cholesterol meds and my doctor has me on a diet. Since the discharge I have had random nausea. My question is should I worry about being pregnant even though I take my birthcontrol faithfully?
Last edited by tiffanie_wickliffe; May 11th, 2011 at 06:53 PM.
Even when taking BC faithfully, it has a failure rate. Nausea is a common side effect of hormonal BC though, even if you haven't experienced it up to now. Side effects can kick in at any time. It's hard to say how your medications might be affecting the way your body metabolizes the synthetic hormones too. It's a lot of hormonal stuff for your body to process.
Nothing is 100%, so pregnancy is not an unrealistic possibility either. The only way to know is to test.